MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number SB16345
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Eye / Vision Problem (4471); Insufficient Information (4580)
Date of Event 03/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device reported remains implanted and therefore, not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of "white membrane like ground glass appeared on the surface of the lens after surgery" of our hema lenses.All endotoxin testing met specifications.There is no evidence to suggest that any aspect of this device was responsible for the reported event.Additional assessment by the medical monitor is ongoing, once completed a supplemental report will be submitted.
 
Event or Problem Description
Lenstec received an email stating "white membrane like ground glass appeared on the surface of the lens after surgery.".
 
Event or Problem Description
Lenstec received an email stating, "white membrane like ground glass appeared on the surface of the lens after surgery".
 
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device reported remains implanted and therefore, not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of "white membrane like ground glass appeared on the surface of the lens after surgery" of our hema lenses.All endotoxin testing met specifications.There is no evidence to suggest that any aspect of this device was responsible for the reported event.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key19159509
Report Number9613160-2024-00026
Device Sequence Number7861907
Product Code HQL
UDI-Device Identifier00844369027335
UDI-Public00844369027335
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSB16345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown